# SDR 06FDEA0749

- Difficulty date: February 20, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION 1321 LBL 75, AS MARKED. CORRODED SEAT TRACK ON MAIN DECK COMPARTMENT AT STATION 1321 LBL 75 REPAIRED AS PER SRM 53-70-00 FIGURE I VOLUME I.  REFER TO SNRM N00761 FOR DETAILS.  REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
